MathSciNet Relay Station
MathSciNet bibliographic data
MR1104426 (92b:34078) 34K15 (34K40 45J05)
Gopalsamy, Kondalsamy; Lalli, Bikkar S. Necessary and sufficient conditions for "zero crossing'' in integrodifferential equations. Tohoku Math. J. (2) 43 (1991), no. 2, 149–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement